Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topologically principal part of analytic functions


Author: Etsuo Yoshinaga
Journal: Trans. Amer. Math. Soc. 314 (1989), 803-814
MSC: Primary 58C27
DOI: https://doi.org/10.1090/S0002-9947-1989-0930085-5
MathSciNet review: 930085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of $ {C^0}$-sufficiency of jets is one of the most interesting problems in the theory of functions or singularities. Roughly speaking, it is the problem of determining a topologically principal part of the Taylor expansion of a given function $ f(x)$ at the origin of Euclidean space. Here, the topologically principal part should satisfy the properties that it is as small as possible a part of the Taylor expansion of $ f(x)$ and that the local topological type of $ f(x)$ at the origin is determined by it. If a function $ f(x)$ is an isolated singularity at the origin or has a nondegenerate Newton principal part (see (1.2)), then we know some answers to this problem (see (1.1), (1.3)). The purpose of this paper is to give some results for this problem for any analytic function. The main results are formulated in (1.5), (1.6), and (1.7).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27

Retrieve articles in all journals with MSC: 58C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0930085-5
Keywords: Topologically principal part, topological triviality, nondegenerate Newton principal part
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society